Jump to content
Important Survey - Please Participate ×

High as a kit on 14 mg of Valium and nausea


[eb...]

Recommended Posts

I don't have any w/d symptoms yet. They will hunt me down in a few days.

I made a cut today 1 mg from 15 mg  But I feel "high" on my dose of Valium. And I hate

this feeling. Everytime I take my meds I get nausea. Is it common during Valium use?

During w/d I know it is. What shall I do about the feeling of being so wasted on this shit?

It feels like I Wanna make a bigger cut so I can walk and talk and think more normal.  :tickedoff:

 

Link to comment
Share on other sites

I don't have any w/d symptoms yet. They will hunt me down in a few days.

I made a cut today 1 mg from 15 mg  But I feel "high" on my dose of Valium. And I hate

this feeling. Everytime I take my meds I get nausea. Is it common during Valium use?

During w/d I know it is. What shall I do about the feeling of being so wasted on this shit?

It feels like I Wanna make a bigger cut so I can walk and talk and think more normal.  :tickedoff:

 

 

:)  Just enjoy it , it's because your body is not used to such a high dose anymore. You can make a 1 mg cut until you hit the soft spot. It's normal if you reinstate such an amount after going as low as you did. At least you are not suffering from withdrawals.    ::)

Link to comment
Share on other sites

I don't have any w/d symptoms yet. They will hunt me down in a few days.

I made a cut today 1 mg from 15 mg  But I feel "high" on my dose of Valium. And I hate

this feeling. Everytime I take my meds I get nausea. Is it common during Valium use?

During w/d I know it is. What shall I do about the feeling of being so wasted on this shit?

It feels like I Wanna make a bigger cut so I can walk and talk and think more normal.  :tickedoff:

 

 

:)  Just enjoy it , it's because your body is not used to such a high dose anymore. You can make a 1 mg cut until you hit the soft spot. It's normal if you reinstate such an amount after going as low as you did. At least you are not suffering from withdrawals.    ::)

 

But I feel sick! I hate this feeling. Like someone had put drugs in my drink...It is too much.

Yes, I guess my body respond to the high dose. But when I up dosed when I made my big cuts

I had to take as much as 15 mg to made the  w/d disappear. But now it is more than enough.

I just want this feeling to pass. I just fall asleep all the time. And act like a person on drugs.  :sick:

 

I hope it will pass. I guess I will regret my thinking when the w/d symptoms starts in a few days  ::)

 

Link to comment
Share on other sites

Maybe try with 10 or 12 mg but then you will have withdrawals again.      :tickedoff:

 

That's why I am afraid to reinstate my day dose to Valium again, only 5 mg at night knocks me out perfectly. I just took my day dose of Clozan and I feel tired too now ...    :brickwall:

 

Seems like whatever you're trying to do is turning out bad.

 

What I'm trying to say is you're not the only one in this rabbit whole and maze of trouble.    :tickedoff:

Link to comment
Share on other sites

Pickled ginger like they use at sushi restaurants. .saved my belly big time with nausea...or if u tell your doc about the tapering I recently got promethazine for the really bad nights
Link to comment
Share on other sites

Pickled ginger like they use at sushi restaurants. .saved my belly big time with nausea...or if u tell your doc about the tapering I recently got promethazine for the really bad nights

 

Hi, yes I got that medicine. Helps really good for insomnia as well.I will try the ginger.  :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...